# SDR ASAA9710052

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, A CHAFED AREA WAS FOUND ON THE LEADING EDGE BULLNOSE OF THE NR 3 LEADING EDGE FLAP AT STATION 100.  REPAIRED PER EA 5750-01247 AND BOEING TELEX ASA-SEA-97-0260RR.  (M)
